# SDR SWAA2023021391366

- Difficulty date: January 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CARPET PHOTOLUMINESCENTS STRIPS (10EA) AT PASSENGER CABIN (10 EA) 2023-38003<[01] REPLACED CARPET PHOTOLUMINESCENTS STRIPS (10EA) AT PASSENGER CABIN (10 EA IAW B737-700 AMM 33-51-15-960-801;[02] CORRECTIVE ACTION CERTIFIED
